# SDR 29GA95779072512

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 30,904 hours, 36,432 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

FLIGHT:3989 MCO/PNS RIGHT ENGINE WAS LOSING OIL PRESSURE IN FLIGHT SECURED RIGHT ENGINE WITH 50 PSI STILL SHOWING ON THE GAUGE.  DIVERTED TO GNV LANDED WITHOUT INCIDENT.  SECURED OIL PRESSURE LINE TO TORQUE TRANSMITTER OPERATIONAL CHECK GOOD.  NO LEAKS NOTED.
